# SDR USAA2013010400005

- Difficulty date: December 20, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545834551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - 2 CRACKS ON CHANNEL AT BS 328, WL 208, LBL 44.5.  REPLACED CHANNEL AT BS 328, WL 208, LBL 44.5 IAW B737 SRM 51-40-02-0G, FIG 8, 12.
